# SDR WX0A201711173295

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 39,637 hours, 26,384 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR DURING DESCENT AND AFTER LANDING.   R & R THE APU STARTER O-RING.
